We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Counting maximal arithmetic subgroups.

Belolipetsky, M. and Ellenberg, J. and Venkatesh, A. (2007) 'Counting maximal arithmetic subgroups.', Duke mathematical journal., 140 (1). pp. 1-33.


We study the growth rate of the number of maximal arithmetic subgroups of bounded covolumes in a semisimple Lie group using an extension of the method developed by Borel and Prasad.

Item Type:Article
Additional Information:Appendix by Ellenberg and Venkatesh.
Keywords:Arithmetic groups, Lattices, Lie groups, Maximal lattices, Covolume.
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Record Created:27 Aug 2008
Last Modified:08 Sep 2011 10:58

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library